# SDR DALA2025040402558

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 65,820 hours, 33,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 DISC: L1 DOOR BOARDER DOOR PIN LEAGH FOR PIN IS BROKEN. C/A: FWD TO NEF 52-13-03 NO "M" PROCEDURE. DOOR 1L DISARM PIN LANYARD ALREADY ON NEF DEFERRAL, SEE LP 088291. (LP: 7209952)
